I've gotten this before last year and it typically goes away in a few days but I've had these symptoms pretty much for a week. They start up after I get up and tend to disappear at the end of the day. I know it's not any vitamins because I discontinued any of them while I have anxiety symptoms. I take my ativan (.5 mg) as soon as I start feeling it and it tends to go away for a while and then comes back. I just took another .5mg to see if it goes away again. Sometimes, I can still feel that funny feeling taste in mouth.
do you have stomach problems? alot of us with anxiety do and it can cause the weird taste and tingling on your tonge. i wish i could help more. i just know when i'm having stomach problems i get the same thing as you. take care. remar
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.